# SDR JR2R20251120419

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 19,916 hours, 12,063 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Damaged
- Location: Zone 500
- Part time: 19,916 hours, 12,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINGTIP, FRONT SPAR FITTING CRACKED & SCRATCHED AT OTBD LOWER BOLT HOLE TO CABLE FEED THROUGH HOLE. REPAIRED PER ETD.
